# SDR CALA2017110303919

- Difficulty date: November 3, 2017
- Submitted: November 4, 2017
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 60,102 hours, 20,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LT INBD F/A EMERG FLASHLIGHT INOP. REPLACED LT AFT INBD F/A EMERG FLASHLIGHT AND BATTERY. OPS CHECK GOOD.
